MAUDE Adverse Event Report: COLOPLAST A/S TITAN NB SCROTAL ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NB SCROTAL ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS
Model Number EN89142400
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, device leak.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the additional event information received and the conclusion of the investigation.A device was received in a condition making evaluation impossible.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.Review of nonconforming reports revealed no nonconformance with this lot that would have contributed to the event.A review of the complaint database revealed no significant trends in complaints of this type for lot 3764065.The most likely root cause of the event cannot be determined at this time.If additional information is received, quality will re-evaluate this complaint in accordance to procedures.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, no further corrective action is required at this time.
 
Event or Problem Description
According to the available information, device leak.Additional information received indicated the device was unable to cycle and was deflated.

Brand Name
TITAN NB SCROTAL ZERO ANG 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7227761
Report Number2125050-2018-00063
Device Sequence Number13699913
Product Code FHW
UDI-Device Identifier05708932532716
UDI-Public05708932532716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEN89142400
Device Catalogue NumberEN89142400
Device Lot Number3764065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2018
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR